# SDR UIEA2019010700040

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,678 hours, 15,919 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG RT ENG PRV.( PERFORMED BITE ON AIR SUPPLY BITE MODULE PER AMM 36-23-01 NO FAULTS FOUND OK TO CONTINUE SERV. MSG ERASED.  )
